Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Skin rash on lower legs, arms, buttocks. Changed detergent to nature clean scent free, fever, pain in ribs. Treatment?

Hello, my 10 yr old son with no immune issues has developed a rash . It came on very suddenly on lower legs, then traveled up legs, arms and buttocks . No groin rash or face. We changed to nature clean scent free detergent thinking our other soap might be the culprit but to no avail. Today he has a low fever off and on. Also had two periods several hours apart complaining of sharp pain in his ribs. The pains last about 10 min and are gone. Tried benedryl but didnt change anything. Rash not overly itchy.. red and raised... No blisters.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear whatman..,
Thanks for choosing HCM..,
Suddenly appearing rash on legs..,
asymtomatically, could be due to Drug reaction...,
So any history of drug intake, change of food habit..,
Or contact with any allergens..,'
Tab Atarax 25 mg daily for 15 days..,
Tab Ranitidine Hcl..150 mg daily early morning ..,
Appication of Elovera (Gracewell)...morning times..,
Night times Elocon..(Fulford)..,
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor